# SDR ASOA2015081613689

- Difficulty date: August 16, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK AT FS 785.15-820 IS CORRODED IN MULTIPLE AREAS.  BLENDED LT SEAT RAIL AT FS 785.15-820, FOUND TO BE OUT OF LIMITS IAW REO 670-53-000-013.  DAMAGE IS OUT OF LIMITS OF ECTC REO 670-53-00-013.  REMOVED LT SIDE SEAT RAIL AT FS 785.15-820 IAW AMM 53-00-49-000-801-A01.  REMOVED SEAT RAIL AT FS 785.15-820 AT LT SIDE RAIL IAW AMM 53-00-49-000-801A-01. INSTALLED NEW SERVICEABLE SEATRAIL ON LT SIDE RAIL AT FS 785.15-FS820 IAW AMM 53-00-49-400-801-A07.
